# SDR MALA030355

- Difficulty date: July 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT NR 3527, NR 2 ENGINE LOW OIL PRESSURE LIGHT.  NR 2 ENGINE SHUTDOWN.  OIL QUANTITY READ ZERO. OIL PRESSURE 40 PSI, AT 80 PERCENT N2, OIL TEMP 160 C. MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE PN 2-003-040-015, SN/OFF PO7894, SN/ON P07665 IAW MAL 7100-502.  REFER JOB CARDS FOR DETAILS.
